Weighted Integral Inequalities for GG-Convex Functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Weighted Integral Inequalities for GG-Convex Functions. Journal of Applied Mathematics and Informatics, 36 (3-4). 155 - 171. ISSN 1598-5857

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37808
DOI https://doi.org/10.14317/jami.2018.155
Official URL https://doi.org/10.14317/jami.2018.155
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; convex function; special means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login